# SDR NSV2008F00027

- Difficulty date: September 16, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED TO FIELD AFTER TAKEOFF.  AFT CARGO DOOR LIGHT ILLUMINATED AFTER TAKEOFF.  FOUND AFT CARGO DOOR HANDLE NOT PROPERLY SECURED. RESEATED DOOR AS REQUIRED.  NO FURTHER ACTION REQUIRED AT THIS TIME. (K)
